# SDR AALA202110274110

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737*
- Aircraft serial: 30918
- Aircraft time: 36,495 hours, 14,835 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR HANDLE ON INSIDE IS LOOSE ON THE AXLE/SPINDLE/SHAFT. RESECURED LAVATORY DOOR HANDLE OPERATIONS CHECKS OK.
